MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR; RADIOFREQUENCY GENERATOR

BAYLIS MEDICAL COMPANY INC. BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR; RADIOFREQUENCY GENERATOR
Model Number RFP-100A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
A procedural abortion was reported in a case where the baylis radiofrequency puncture generator (rf generator) was unable to be used for a transseptal procedure.The rf generator produced an error and was unable to reboot.No other rf generator was available for the procedure.Another means of transseptal was not considered and the procedure was aborted.While there was no patient injury report, baylis medical company inc.Has decided to report this event due to the procedural abortion.
 
Additional Manufacturer Narrative
There was no patient injury.Baylis medical company inc.Has decided to report this event due to the procedural abortion that occurred.Dhr review was completed and the device fulfilled all requirements prior to release.

Brand Name
BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR
Common Device Name
RADIOFREQUENCY GENERATOR
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal, quebec H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
2775 matheson blvd. east
mississauga, ontario L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
meghal khakhar
2775 matheson blvd. east
mississauga, ontario L4W 4-P7
CA   L4W 4P7
MDR Report Key15285178
Report Number3019751610-2022-00020
Device Sequence Number2406911
Product Code GEI
UDI-Device Identifier00685447000969
UDI-Public(01)00685447000969
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K122278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFP-100A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Supplement Date Received by Manufacturer07/28/2022
Initial Report FDA Received Date08/24/2022
Supplement Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown